MathSciNet Relay Station
MathSciNet bibliographic data
MR2211536 (2007b:53159) 53C65 (43A85 44A12)
Gonzalez, Fulton B.; Kakehi, Tomoyuki Moment conditions and support theorems for Radon transforms on affine Grassmann manifolds. Adv. Math. 201 (2006), no. 2, 516–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement